Optimality and Duality for a Class of Nondifferentiable Multiobjective Fractional Programming Problems
- 188 Downloads
In this paper, we consider a class of nondifferentiable multiobjective fractional programs in which each component of the objective function contains a term involving the support function of a compact convex set. We establish necessary and sufficient optimality conditions and duality results for weakly efficient solutions of nondifferentiable multiobjective fractional programming problems.
KeywordsNondifferentiable programming multiobjective fractional programming optimality conditions duality theorems
Unable to display preview. Download preview PDF.
- 4.JEYKUMAR, V., and MOND, B., On Generalized Convex Mathematical Programming, Journal of the Australian Mathematical Society, Vol. 34B, pp. 43–53, 1992.Google Scholar
- 12.MOND, B., and SCHECHTER, M., Nondifferentiable Symmetric Duality, Bulletine of the Australian Mathematical Society, Vol. 53, pp. 177–187, 1996.Google Scholar